On the Theory of Probability, Applied to Random Straight Lines. release_iagjmwu6mbcd3oka5yw45db4tu

by M. W. Crofton

Published in Proceedings of the Royal Society of London by The Royal Society.

Volume 16p266-269 (1867)

Archived Files and Locations

application/pdf  576.9 kB
file_32qb7felnbevtnytq6c7egsieq
web.archive.org (webarchive)
royalsocietypublishing.org (publisher)
179.2 kB
file_3xlfmblnnrdklj7hbsqjwvfvi4
archive.org (repository)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   1867-01-01
Language   en ?
Proceedings Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0370-1662
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: b2ea9c9b-0cee-4ff7-97a4-db3c95e24c0e
API URL: JSON